# SDR AALA202504161111

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,919 hours, 27,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS ARE GOING TO THE ON INDICATION THROUGH OUT THE CABIN WHEN EMERGENCY LIGHT SWITCH IS SELECTED TO ARM. FOUND CIRCUIT BREAKER ON THE P18 3A10 OUT. ACCOMPLISHED RESET OF CIRCUIT BREAKER AND OPERATIONAL CHECK OF EMERGENCY LIGHTING GOOD. PER MM 33-51-00.
